Vol. 9, No. 10, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the normalized arithmetic Hilbert function

Mounir Hajli

Vol. 9 (2015), No. 10, 2293–2302
Abstract

Let X ¯N be a subvariety of dimension n, and let norm(X; ) be the normalized arithmetic Hilbert function of X introduced by Philippon and Sombra. We show that this function admits the asymptotic expansion

norm(X;D) = ĥ(X) (n + 1)!Dn+1 + o(Dn+1),D 1,

where ĥ(X) is the normalized height of X. This gives a positive answer to a question raised by Philippon and Sombra.

Keywords
arithmetic Hilbert function, height
Mathematical Subject Classification 2010
Primary: 14G40
Secondary: 11G50, 11G35
Milestones
Received: 19 November 2014
Revised: 10 September 2015
Accepted: 15 October 2015
Published: 16 December 2015
Authors
Mounir Hajli
Institute of Mathematics, Academia Sinica
6F, Astronomy-Mathematics Building
No. 1, Sec. 4, Roosevelt Road
Taipei 10617
Taiwan